Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2013, 7:22 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2013, 7:22 PM CDT (00:22 UTC)
- Expired
- Aug 27, 2013, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 58 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 7:45 PM CDT | TSTM WND DMG | Kiel, WI | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1311 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS53 KGRB 280022
SVRGRB
WIC015-071-280100-
/O.NEW.KGRB.SV.W.0059.130828T0022Z-130828T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT TUE AUG 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHWESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRILLION TO 6 MILES SOUTH OF HIGH CLIFF STATE
PARK...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHILTON...VALDERS...ST ANNA...CLEVELAND...BRANT...COLLINS...
KILLSNAKE WILDLIFE AREA...BROTHERTOWN...HAYTON AND JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4393 8817 4393 8833 4402 8840 4411 8840
4423 8802 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0022Z 327DEG 28KT 4410 8806 4403 8828
HAIL...1.00IN
WIND...60MPH
$$
TDH2 follow-up statements
909
WWUS53 KGRB 280036
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
736 PM CDT TUE AUG 27 2013
WIC015-071-280100-
/O.CON.KGRB.SV.W.0059.000000T0000Z-130828T0100Z/
CALUMET WI-MANITOWOC WI-
736 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MANITOWOC AND SOUTHERN CALUMET COUNTIES UNTIL 800 PM CDT...
AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF VALDERS TO 5 MILES SOUTHWEST OF
CHILTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST ANNA...CLEVELAND...MEGGERS...STEINTHAL...NEW HOLSTEIN...ST
NAZIANZ...LOUIS CORNERS...KIEL...SCHOOL HILL...OSMAN...MILLHOME AND
SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4393 8817 4393 8833 4402 8840 4403 8840
4415 8795 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0036Z 327DEG 28KT 4401 8798 4394 8820
HAIL...1.00IN
WIND...60MPH
$$
TDH625
WWUS53 KGRB 280054
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
754 PM CDT TUE AUG 27 2013
WIC015-071-280104-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-130828T0100Z/
CALUMET WI-MANITOWOC WI-
754 PM CDT TUE AUG 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MANITOWOC AND
SOUTHERN CALUMET COUNTIES WILL EXPIRE AT 800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4393 8817 4393 8833 4402 8840 4403 8840
4415 8795 4390 8772 4389 8773 4389 8816
TIME...MOT...LOC 0054Z 327DEG 28KT 4389 8788 4382 8810
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 5:58 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 27, 5:58 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 558 PM CDT TUE AUG 27 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 236 PM CDT TUE AUG 27 2013 LATEST SWOMCD CONTINUE INDICATE SOME POTENTIAL FOR A WATCH BOX LATER THIS AFTERNOON. PLENTY OF HEAT AND HUMIDITY TO THE SOUTH OF THE BOUNDARY...THUS EXPECT STORMS TO CONTINUE TO GET GOING THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING SOUTH OF WAUSAUKEE TO MERRILL LINE. DAMAGING WINDS AND TORRENTIAL RAINS WILL BE THE MAIN THREAT...BUT COULD NOT RULE OUT AN ISOLATED LARGE HAIL REPORT. LATER TONIGHT...EXPECT LOW CLOUDS AND FOG TO DEVELOP. THE FOG MAY BE DENSE WITH VISIBILITIES BELOW ONE QUARTER MILE. ANY LOW CLOUDS AND FOG SHOULD BURN OFF BY MID MORNING. UNDER PARTLY CLOUDY SKIES...HIGH TEMPERATURES WILL STILL RUN SOME 5 TO 10 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. DID NOT STRAY TOO FAR FROM GUIDANCE. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 236 PM CDT TUE AUG 27 2013 PCPN TRENDS AND TEMPERATURES ARE THE MAIN FCST CONCERNS. HIGH PRESSURE WILL RESIDE OVER THE REGION ON WEDNESDAY NIGHT... SO DRY CONDITIONS ARE EXPECTED. SHOULD BE A GOOD NIGHT FOR FOG DEVELOPMENT...WITH LIGHT WINDS...CLEAR SKIES AND WET SOIL FROM THE RECENT HEAVY RAINFALL. WEAK RETURN FLOW WILL DEVELOP OVER OUR NW COUNTIES ON THURSDAY... AS THE HIGH BEGINS TO SHIFT EAST...SO WILL KEEP SMALL POPS OVER MAINLY NC WI FOR THE AFTERNOON HOURS. PCPN CHANCES ARE EXPECTED TO INCREASE ON THURSDAY NIGHT...AS A GOOD SURGE OF MOIST AND UNSTABLE AIR FLOWS BACK INTO THE FCST AREA. DYNAMIC FORCING WILL BE PROVIDED A WARM FRONT...A S/W TROF AND SOME UPPER LEVEL DIVG. HAVE INCREASED POPS TO LIKELY OVER ABOUT THE WSTRN TWO-THIRDS OF THE CWA...WITH MID-RANGE POPS IN OUR EASTERN COUNTIES. THE WARM AND HUMID AIR MASS WILL RESIDE OVER THE REGION ON FRIDAY AND SATURDAY...WITH A CONTINUED CHANCE OF THUNDERSTORMS. HARD TO LATCH ONTO ANY SPECIFIC DYNAMIC FEATURES THIS FAR OUT...SO POPS WILL REMAIN IN THE CHANCE CATEGORY. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION SOMETIME IN THE SATURDAY NIGHT TO SUNDAY TIME FRAME. THIS FRONT WILL BRING SUBSTANTIAL COOLING FOR THE END OF THE LABOR DAY WEEKEND. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST SATURDAY... AND DROP BELOW NORMAL SUNDAY NIGHT THROUGH TUESDAY. THERE IS STILL SOME SIGNIFICANT DIFFERENCES IN H8 TEMPS BETWEEN THE VARIOUS MEDIUM RANGE MODELS...WITH THE OPERATIONAL ECMWF STILL BY FAR THE COLDEST. SINCE THE ECMWF ENSEMBLE MEAN IS 4 TO 8 C WARMER THAN THE OPERATIONAL RUN...THINK THAT A COMPROMISE BETWEEN THE ECMWF AND GFS IS THE BEST WAY TO GO. THE MAIN PERIOD OF CONCERN FOR TEMPS IS SUNDAY...WHEN WE MAY NEED TO LOWER HIGHS BY SEVERAL DEGREES WITH SUBSEQUENT FCSTS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 554 PM CDT TUE AUG 27 2013 WEST TO EAST BAND OF SCATTERED SHOWERS AND STORMS OVER EAST CENTRAL WISCONSIN WILL CONTINUE TO DROP SOUTHEAST THROUGH THE REST OF EAST CENTRAL WISCONSIN EARLY THIS EVENING. CONVECTION MAINLY LOCATED ALONG AND NEAR THE H850 BOUNDARY. A SURFACE BOUNDARY WAS LOCATED SOUTH OF THIS CONVECTION AND ALSO MOVING SOUTH. SCATTERED MVFR CIGS AND VSBYS WITH THE STORMS THIS EVENING. LATER TONIGHT...LIGHT WINDS COMBINED WITH LOW LEVEL MOISTURE TO PRODUCE AREAS OF LIFR/IFR CIGS/VSBYS DUE TO FOG AND STRATUS. HIGH PRESSURE BUILDING INTO THE AREA WEDNESDAY WILL DEVELOP VFR CONDITIONS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......KIECKBUSCH AVIATION.......TDH
Hazardous weather outlook, Aug 27, 2:52 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT TUE AUG 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 252 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REST OF THE AFTERNOON THROUGH MID EVENING SOUTH OF A WAUSAUKEE TO MERRILL LINE. THE PRIMARY THREAT WITH THE STRONGER STORMS WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. LARGE HAIL IS ALSO POSSIBLE. THE STORMS WILL GRADUALLY END FROM NORTH TO SOUTH. HAZARDOUS TRAVEL IS LIKELY LATER TONIGHT DUE TO FOG. THE FOG MAY BECOME DENSE WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS. HEAT INDICES AROUND 100 ACROSS WOOD...PORTAGE...WAUPACA AND WAUSHARA COUNTIES WILL FALL INTO OR THROUGH THE 90S EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS TRAVEL IS POSSIBLE EARLY WEDNESDAY MORNING DUE TO FOG...WHICH MAY BE LOCALLY DENSE WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS UNTIL MID MORNING. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 252 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A MARINE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 PM FOR THE COASTAL WATERS OF LAKE MICHIGAN. DENSE MARINE FOG WILL CONTINUE TO REDUCE VISIBILITIES BELOW ONE MILE...AND AT TIMES DOWN TO A FEW HUNDRED FEET. THE DENSE FOG SHOULD GRADUALLY DIMINISH LATER THIS EVENING. THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE STRONG GUSTY WINDS... LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE IN THE WORK WEEK AND INTO THE WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. A STRONG COLD FRONTAL PASSAGE MAY RESULT IN GUSTY NORTH WINDS AND BUILDING WAVES FROM SUNDAY NIGHT INTO MONDAY NIGHT...SO CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP. RE/TSK
In the hours before
Local storm report, Aug 27, 3:02 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN WASHINGTON ISLAND 45.38N 86.90W
08/27/2013 M3.60 INCH DOOR WI CO-OP OBSERVER
MEASURED SINCE 7AM. 2.5 DAY TOTAL OF 4.55 INCHES.
&&
BERSCHSpecial weather statement, Aug 27, 4:12 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CDT TUE AUG 27 2013 WIZ019-020-031-074-272215- LANGLADE-MENOMINEE-SHAWANO-SOUTHERN OCONTO COUNTY- 412 PM CDT TUE AUG 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHWEST OF SHAWANO...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIDDLE VILLAGE... INTERSECTION OF HWY 55 AND COUNTY M... KESHENA... COLLEGE OF MENOMINEE NATION... LEGEND LAKE... SHAWANO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Local storm report, Aug 27, 5:11 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL SHAWANO 44.78N 88.59W
08/27/2013 M1.00 INCH SHAWANO WI PUBLIC
COURTESY OF WLUK-TV
&&
BERSCHLocal storm report, Aug 27, 5:39 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL BONDUEL 44.73N 88.44W
08/27/2013 E1.75 INCH SHAWANO WI PUBLIC
VIA SOCIAL MEDIA
&&
BERSCHLocal storm report, Aug 27, 6:00 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 4 SE SHAWANO 44.74N 88.53W
08/27/2013 M1.25 INCH SHAWANO WI CO-OP OBSERVER
&&
MGSpecial weather statement, Aug 27, 6:36 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 636 PM CDT TUE AUG 27 2013 WIZ020>022-031-036>040-048>050-073-074-280030- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WINNEBAGO- 636 PM CDT TUE AUG 27 2013 ...THUNDERSTORMS WITH HEAVY RAIN MOVING OVER EAST CENTRAL WISCONSIN... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS WILL PASS OVER EAST CENTRAL WISCONSIN EARLY THIS EVENING. THE LEADING EDGE OF THE STORMS EXTENDED FROM 27 MILES NORTHEAST OF GREEN BAY TO 6 MILES NORTHWEST OF APPLETON...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL...WIND GUSTS 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MENASHA AND APPLETON BY 645 PM CDT... LITTLE CHUTE AND KIMBERLY BY 650 PM CDT... KAUKAUNA AND GREEN BAY BY 655 PM CDT... HIGH CLIFF STATE PARK BY 710 PM CDT... LUXEMBURG BY 720 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:23 AM CDT | Dense Fog Advisory | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 5 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.